Alert archive / Ohio / Tornado Warnings in 2013
Tornado Warning 7, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Nov 1, 2013, 12:55 AM EDT for Fairfield County, Licking County, Ohio. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 1, 2013, 12:55 AM EDT (04:55 UTC)
- Expired
- Nov 1, 2013, 1:30 AM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fairfield County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 128 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 1, 1:07 AM EDT | TORNADO 1 | 2 Wnw Hebron, OH | AN EF1 TORNADO SNAPPED NUMEROUS PINE TREES NEAR OHIO ROUTE 37. |
| Nov 1, 1:19 AM EDT | TSTM WND DMG | 5 Se Newark, OH | MULITPLE TREES BLOWN DOWN. TRAMPOLINES IN TREES. |
| Nov 1, 1:27 AM EDT | TSTM WND DMG | 5 Sw Newark, OH | 6-INCH DIAMTER LIMBS BROKEN. 10X10 STEEL BUILDING LIFTED FROM PLATFORM AND DEMOLISHED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 10:09 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 716 m²/s²
- 0-3 km storm-relative helicity
- 846 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
823
WFUS51 KILN 010455
TORILN
OHC045-089-010530-
/O.NEW.KILN.TO.W.0007.131101T0455Z-131101T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1255 AM EDT FRI NOV 1 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 130 AM EDT.
* AT 1251 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR SUMMIT STATION...MOVING EAST AT 60
MPH.
* LOCATIONS IMPACTED INCLUDE...
PATASKALA...
GRANVILLE...
HEATH...
NEWARK...
IN ADDITION...BEECHWOOD TRAILS...STATE ROUTE 310 AT STATE ROUTE
161...KIRKERSVILLE...ALEXANDRIA...GRANVILLE SOUTH...HEBRON...HANOVER
AND TOBOSO ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 112 AND 130...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4000 8219 3987 8279 3994 8281 3994 8278
4005 8276 4022 8218
TIME...MOT...LOC 0455Z 250DEG 51KT 3997 8269
$$3 follow-up statements
904
WWUS51 KILN 010504
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
104 AM EDT FRI NOV 1 2013
OHC045-010515-
/O.CAN.KILN.TO.W.0007.000000T0000Z-131101T0530Z/
FAIRFIELD OH-
104 AM EDT FRI NOV 1 2013
...THE TORNADO WARNING FOR NORTHWESTERN FAIRFIELD COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3993 8258 3996 8264 4007 8267 4022 8218
4000 8219
TIME...MOT...LOC 0505Z 250DEG 51KT 4002 8252
$$
OHC089-010530-
/O.CON.KILN.TO.W.0007.000000T0000Z-131101T0530Z/
LICKING OH-
104 AM EDT FRI NOV 1 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR SOUTHERN
LICKING COUNTY...
AT 101 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR KIRKERSVILLE...MOVING EAST AT 60
MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS.
LOCATIONS IMPACTED INCLUDE...
GRANVILLE...HEATH AND NEWARK.
IN ADDITION...HANOVER AND TOBOSO ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3993 8258 3996 8264 4007 8267 4022 8218
4000 8219
TIME...MOT...LOC 0505Z 250DEG 51KT 4002 8252
$$940 WWUS51 KILN 010515 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 115 AM EDT FRI NOV 1 2013 OHC089-010530- /O.CON.KILN.TO.W.0007.000000T0000Z-131101T0530Z/ LICKING OH- 115 AM EDT FRI NOV 1 2013 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR EASTERN LICKING COUNTY... AT 111 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR HEATH...MOVING EAST AT 55 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN LICKING COUNTY...INCLUDING HANOVER AND TOBOSO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3995 8246 4012 8252 4022 8218 4000 8219 TIME...MOT...LOC 0515Z 250DEG 48KT 4006 8238 $$
599 WWUS51 KILN 010519 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 119 AM EDT FRI NOV 1 2013 OHC089-010529- /O.CAN.KILN.TO.W.0007.000000T0000Z-131101T0530Z/ LICKING OH- 119 AM EDT FRI NOV 1 2013 ...THE TORNADO WARNING FOR EASTERN LICKING COUNTY HAS BEEN CANCELLED... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. HOWEVER...DAMAGING WINDS ARE STILL POSSIBLE AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LICKING COUNTY UNTIL 130 AM EDT. PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA. LAT...LON 3995 8246 4012 8252 4022 8218 4000 8219 TIME...MOT...LOC 0519Z 250DEG 48KT 4008 8231 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Nov 1, 12:29 AM EDT, 26 minutes earlier.
Area forecast discussion, Nov 1, 12:29 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1229 AM EDT FRI NOV 1 2013
.SYNOPSIS...
A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION TONIGHT. DRIER
AIR AND SLIGHTLY COOLER TEMPERATURES WILL MOVE IN BEHIND THE FRONT
FOR FRIDAY. AN UPPER LEVEL TROUGH WILL SETTLE INTO THE GREAT LAKES
AND OHIO VALLEY ON SATURDAY WHICH WILL BRINGER MUCH COOLER TEMPERATURES
ALONG WITH A THREAT OF SHOWERS.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
CLEARING THE SEVERE THUNDERSTORM WATCH BEHIND THE LINE BEHIND THE
LINE OF CONVECTION. IN ADDITION...HAVE BEGUN TO CANCEL THE WIND
ADVISORY BEHIND THE LINE ALSO.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
VIGOROUS S/WV TROUGH AND DEEP SFC LOW WILL QUICKLY PIVOT AWAY TO
THE NORTHEAST ON FRIDAY. THIS WILL ALLOW DRIER AIR TO BRIEFLY
SETTLE INTO OUR REGION PER DRY SLOT BEHIND THIS STRONG SYSTEM.
CAA WILL BE SLOW TO MOVE IN ON FRIDAY...AND WITH SUNSHINE
EARLY ON...HIGHS SHOULD RANGE FROM THE UPPER 50S NW TO THE MID 60S
SOUTHEAST. UNDER A DEVELOPING NW FLOW ALOFT...S/WV ENERGY WILL
BEGIN TO DIG SE TOWARD OUR REGION LATE FRIDAY AFTERNOON...CONTINUING
INTO FRIDAY NIGHT. THIS PROCESS WILL ALLOW CUMULUS CLOUDS TO
INCREASE FROM THE NW FRIDAY AFTERNOON...FOLLOWED BY STRATOCUMULUS
AND MID LVL MOISTURE FRIDAY NIGHT. HAVE TAKEN A BLEND FOR
LOWS...RANGING FROM THE LOWER TO MID 40S.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
AN AMPLIFIED TROUGH WILL BE IN PLACE ACROSS THE EASTERN HALF OF THE
CONUS SATURDAY WITH A DEPARTING SHORTWAVE AND COLD ADVECTION
AFFECTING OUR AREA. SCATTERED SHOWERS WILL DEVELOP IN THIS COLD
ADVECTION OFF THE GREAT LAKES AND WILL PRIMARILY AFFECT THE
NORTHERN ZONES WITH LESSER CHANCES FOR SHOWERS ACROSS THE SOUTHERN
ZONES MAINLY DURING SATURDAY AFTERNOON. SHOWER ACTIVITY AND CLOUD
COVER WILL DECREASE AFTER SUNSET AS HIGH PRESSURE BUILDS ACROSS THE
REGION. TEMPERATURES ON SATURDAY WILL RUN NEAR NORMAL AS COLDER AIR
MOVES INTO THE AREA UNDER MOSTLY CLOUDY SKIES.
THE HIGH PRESSURE WILL BRING MOSTLY CLEAR SKIES AND FAIR WEATHER TO
OUR AREA LATE SATURDAY NIGHT THROUGH MONDAY AS THE HIGH CROSSES WEST
TO EAST ACROSS OUR REGION. DAYTIME HIGHS WILL START OF COOL ON SUNDAY
WITH HIGHS RANGING FROM THE UPPER 40S ACROSS THE NORTH TO THE MIDDLE
50S ACROSS THE SOUTH. NIGHTTIME LOWS SUNDAY NIGHT WILL BE IN THE 30S.
THE HIGH WILL HAVE SHIFTED EAST OF OUR AREA BY MONDAY WHICH WILL
BEGIN A WARNING TREND THAT WILL LAST UNTIL AT LEAST WEDNESDAY.
TEMPERATURES MONDAY AND MONDAY NIGHT WILL BE NEAR CLIMATOLOGICAL
NORMALS...AND BY TUESDAY/TUESDAY NIGHT TEMPERATURES WILL BE ABOVE
NORMAL.
THE NEXT STORM SYSTEM TO AFFECT OUR AREA WILL BE DURING THE
WEDNESDAY AND THURSDAY TIME FRAME AS A SURFACE LOW AND SHORTWAVE LIFTS
NORTHEASTWARD OUT OF THE PLAINS AND BRINGS A COLD FRONT TOWARD OUR
AREA. THE ECMWF/GFS HAVE BEEN DIFFERING ON THE TIMING OF THIS
STORM SYSTEM'S EFFECTS ON OUR AREA BY ABOUT 12 HOURS. HOWEVER...AT
THIS TIME PRECIPITATION APPEARS LIKELY AT SOME POINT DURING THE TWO
DAY PERIOD. THEREFORE...AM FORECASTING 50 POPS FOR A LONG DURATION
DURING THE TIME PERIOD UNTIL HIGHER POPS CAN BE FOCUSED OVER A
SHORTER TIME...WHEN TIMING CONFIDENCE IS GREATER.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
COLD FRONT EXTENDING FROM GREAT LAKES LOW PRESSURE WILL PUSH
ACROSS TAF SITES TONIGHT. THIS VIGOROUS SYSTEM WILL ADVERSELY
AFFECT TAF SITES WITH CONDITIONS AS LOW AS LIFR UNTIL IT CROSSES
THE AREA LATE TONIGHT. SOUTHERLY SURFACE WINDS TAPPING AN 80 KNOT
850 MB FLOW WILL BE VERY STRONG...WITH GUSTS WELL OVER 30 KNOTS IN
SHOWERS. WINDS WILL DIMINISH AND SHIFT TO SOUTHWEST BEHIND THE
FRONT...THOUGH GUSTS COULD RISE ABOVE 20 KNOTS AGAIN FRIDAY
AFTERNOON.
OUTLOOK...MVFR CEILINGS POSSIBLE SATURDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 3 AM EDT EARLY THIS MORNING FOR OHZ026-
044>046-052>056-062>065-071>074-078>082-088.
KY...WIND ADVISORY UNTIL 3 AM EDT EARLY THIS MORNING FOR KYZ094>100.
IN...NONE.
&&
SYNOPSIS...HICKMAN
NEAR TERM...SITES
SHORT TERM...HICKMAN
LONG TERM...LATTO
AVIATION...CONIGLIOHazardous weather outlook, Oct 31, 3:44 PM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 344 PM EDT THU OCT 31 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-011000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 344 PM EDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. A STRENGTHENING LOW PRESSURE SYSTEM WILL IMPACT THE AREA THROUGH TONIGHT. SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED ACROSS THE AREA LATE THIS AFTERNOON INTO THIS EVENING. A HIGHER END WIND THREAT WILL DEVELOP LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. THIS WILL BE ASSOCIATED WITH A STRONG COLD FRONT THAT WILL PUSH EAST ACROSS THE AREA. A LINE OF STRONGER SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE JUST AHEAD OF THE COLD FRONT. THIS LINE OF SHOWERS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 50 MPH AND PERHAPS AN ISOLATED TORNADO. DAMAGING WINDS WILL STILL BE POSSIBLE EVEN IF THERE IS NO THUNDER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. EMERGENCY MANAGEMENT AGENCIES AND STORM SPOTTER GROUPS ARE ENCOURAGED TO MONITOR FORECASTS FOR UPDATES ON THE SEVERE WEATHER POTENTIAL FOR TONIGHT.
In the hours before
Special weather statement, Nov 1, 12:14 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1214 AM EDT FRI NOV 1 2013
OHZ063-072-078>081-010500-
ADAMS OH-BROWN OH-CLINTON OH-FAYETTE OH-CLERMONT OH-HIGHLAND OH-
1214 AM EDT FRI NOV 1 2013
...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT HIGHLAND...
SOUTHEASTERN CLERMONT...FAYETTE...EASTERN CLINTON...BROWN AND
NORTHWESTERN ADAMS COUNTIES THROUGH 100 AM EDT...
AT 1213 AM EDT...RADAR INDICATED SHOWERS ALONG A LINE EXTENDING FROM
WILMINGTON TO MOSCOW...MOVING EAST AT 60 MPH.
HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LYNCHBURG...NEW
VIENNA...MOUNT ORAB...WASHINGTON COURT HOUSE...LEESBURG...
GEORGETOWN...HILLSBORO...GREENFIELD AND SEAMAN.
ALSO...FELICITY...LEES CREEK...LOCUST RIDGE...GREENBUSH...JASPER
MILLS...FEESBURG...HIGGINSPORT...HAMERSVILLE...RUSSELL AND BUFORD ARE
NEAR THE PATH OF THIS LINE OF SHOWERS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE SHOWERS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3883 8421 3924 8389 3949 8381 3956 8359
3970 8330 3970 8325 3952 8326 3937 8337
3871 8366
HATZOSLocal storm report, Nov 1, 12:18 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1218 AM EDT FRI NOV 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM TSTM WND DMG KENTON 40.64N 83.61W
10/31/2013 HARDIN OH TRAINED SPOTTER
NUMEROUS TREES AND POWER POLES DOWN ON THE NORTHEAST SIDE
OF TOWN. SHINGLES AND ROOF DAMAGE AT A CHURCH. TIME IS
ESTIMATED.
&&
JOHNFLocal storm report, Nov 1, 12:22 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1222 AM EDT FRI NOV 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM TSTM WND GST 3 SW MAGNETIC SPRINGS 40.32N 83.30W
11/01/2013 M60 MPH UNION OH TRAINED SPOTTER
&&
SNYDERSpecial weather statement, Nov 1, 12:32 AM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1232 AM EDT FRI NOV 1 2013
KYZ099-100-OHZ079-081-082-088-010500-
LEWIS KY-MASON KY-ADAMS OH-BROWN OH-PIKE OH-SCIOTO OH-
1232 AM EDT FRI NOV 1 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SCIOTO...
PIKE...EXTREME SOUTHEASTERN BROWN...ADAMS...SOUTHEASTERN MASON AND
LEWIS COUNTIES THROUGH 100 AM EDT...
AT 1227 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM DUNKINSVILLE TO PEED...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PEEBLES...TOLLESBORO...
VANCEBURG...PIKETON AND LUCASVILLE.
ALSO...TRINITY...ORANGEBURG...SERPENT MOUND...MOUNT GILEAD...
RECTORVILLE...LOCUST GROVE...SMOKY CORNERS...CEDAR MILLS...CONCORD
AND POPLAR GROVE ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3843 8359 3848 8359 3852 8364 3850 8371
3845 8385 3847 8389 3898 8354 3916 8313
3907 8287 3846 8323 3841 8355
HATZOSLocal storm report, Nov 1, 12:52 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1252 AM EDT FRI NOV 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG 1 ENE DOWNTOWN COLUMBUS 39.96N 82.98W
11/01/2013 FRANKLIN OH AMATEUR RADIO
LARGE HEALTHY 3 FOOT DIAMETER TREE DOWN NEAR ROUTE 62 AND
INTERSTATE 71. TIME IS ESTIMATED.
&&
JOHNFLocal storm report, Nov 1, 12:53 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1253 AM EDT FRI NOV 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG 3 NE ENGLEWOOD 39.88N 84.27W
10/31/2013 MONTGOMERY OH BROADCAST MEDIA
ROOF DAMAGE AT PUBLIC WORKS GARAGE
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 10:27 PM EDT | Special Weather Statement | ILN | Mercer | 48 min |
| Oct 31, 10:43 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 47 min |
| Oct 31, 10:48 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Miami, Montgomery, Preble, Shelby | 57 min |
| Oct 31, 11:13 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Montgomery, Warren | 62 min |
| Oct 31, 11:13 PM EDT | Tornado Warning | ILN | Auglaize, Darke, Logan, Miami, Shelby | 32 min |
| Oct 31, 11:20 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Delaware, Hardin, Logan and 4 more | 55 min |
| Oct 31, 11:29 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Clinton, Fayette, Greene, Madison and 1 more | 61 min |
| Oct 31, 11:38 PM EDT | Tornado Warning | ILN | Champaign, Logan, Miami, Shelby | 37 min |
| Oct 31, 11:45 PM EDT | Tornado Warning | ILN | Hardin | 30 min |
| Oct 31, 11:49 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Warren | 41 min |
| Nov 1, 12:12 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Clinton, Delaware, Fairfield, Fayette and 5 more | 48 min |
| Nov 1, 12:14 AM EDT | Special Weather Statement | ILN | Brown, Clinton, Fayette, Highland | 46 min |
| Nov 1, 12:30 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Franklin, Highland, Pickaway, Pike and 1 more | 45 min |
| Nov 1, 12:32 AM EDT | Special Weather Statement | ILN | Adams, Pike | 28 min |
| Nov 1, 12:41 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 49 min |
| Nov 1, 12:50 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 40 min |
| Nov 1, 12:58 AM EDT | Severe Thunderstorm Warning | ILN | Hocking, Ross | 47 min |
| Nov 1, 1:01 AM EDT | Severe Thunderstorm Warning | ILN | Hocking | 29 min |
| Nov 1, 1:14 AM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 61 min |
Nearby
Tornado Warnings in Ohio, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.